Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Red verticle line on nose tip and subsides within two days, intermittently observed. Reason?

get a vertical red line on tip of my nose , very distinct, happens evry once in a while, goes away within approx 2 days, seems to have no cause, one half inch vertical long, approx one eigth or moer across, goes away within 2 days or so, appears internmittently , sometimes 6 months apart, been happening off an on for last 2 years or so, sometimes only see after sleep, but also can happen out of no where in day, frequency is approx once evry 3 months, bbut no consitent pattern, does not itch or seem irrated, fades out over a few days
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  278
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
it can be allergic in my opinion or it can be mild form of acne
as there is no itch
the acne occur in oily skin asthe skin become oily due to overuse of oils o oily applications or eating more oily food it nose tip become red and it fades as there is mild or initial problems
keep skin dry airy
no oily food spicy and fatty food
lot of water
use clindamycin gel for few months this may benefit you
Answered: Thu, 21 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor